Russian doctors have not confirmed the version of German colleagues about the poisoning of Navalny
News

Russian doctors have not confirmed the version of German colleagues about the poisoning of Navalny

25 August , 09:02SocietyPhoto: Znak.com
According to Boris Teplykh, the head of the department of anesthesiology and resuscitation at the Pirogov Center, the version of German doctors about poisoning of the opposition politician Alexey Navalny was worked out by Russian specialists on the very first day, but they did not find confirmation.

Doctors at the Berlin clinic "Charite" confirmed the suspicions of the associates of Alexey Navalny, who on August 20 became ill on the plane, that he was poisoned. Traces of an unidentified substance from the group of cholinesterase inhibitors - drugs acting on the peripheral nervous system were found in the politician's body. What kind of drug the politician was poisoned with is still unknown.

- For me, nothing new has been said yet in the statement of the colleagues from Charité. They talk about clinical data showing intoxication with cholinesterase inhibitors, - Boris Teplykh told the RIA Novosti news agency. - Firstly, they talk about clinical data, and not about the substance itself, which neither we nor, apparently, they have discovered at the moment. On the very first day of the patient's admission, we worked on this version, but did not find confirmation.

According to the head of the Department of Anesthesiology and Reanimation No. 1 of the Pirogov Center, as for atropine, which German doctors use to treat Alexei Navalny, from the first minute after the injection of this drug was made to the patient, the need for its re-administration was discussed.

- The presence of such a chemical reaction in the body is possible both as a result of the use of other medications, and in the natural course of the disease, - added Boris Teplykh. According to him, the main thing now is that the patient did not get worse during his transportation from Omsk, where the plane landed urgently, to a German hospital:

- Let's hope that the improvement of the patient's condition, which took place in Omsk, will continue. We are ready to interact with German colleagues, - said the doctor.

In the Omsk hospital, where Alexey Navalny spent the first two days, doctors said that poisoning was only one of the possible reasons for the worsening of his condition, but the patient was receiving all the necessary help, although he was in a coma. According to the hospital's management, no poisons or traces of their presence were found in Navalny's blood or urine, and the main working diagnosis was metabolic disorders, which led to a sharp drop in blood sugar levels.

However, on August 21, the Ministry of Internal Affairs of the Omsk region reported that a chromatographic study by their experts showed the presence of a substance "2-ethylhexyl diphenyl phosphate, which belongs to industrial chemicals" in the body of Alexey Navalny. Omsk policemen noted that the concentration of the substance could not be established during such studies. The substance itself is added as a plasticizer to polymers to increase elasticity; it is possible that it could appear in surface washes through contact with a plastic cup or cling film. The police also said that information about the discovery of the chemical component was immediately brought to the attention of doctors. According to open sources, this substance has no severe toxic effects.

The chief physician of the Omsk emergency hospital No. 1, Alexander Murakhovsky, said today that colleagues from "Charite" told them about Alexey Navalny's still "stable serious condition". At the same time, German doctors expressed gratitude to their Russian colleagues. They also have no doubt that the patient's life can be saved.

Found a typo in the text? Select it and press ctrl + enter